Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 41, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 5, 2014, 2:33 PM PDT. It took effect at Apr 6, 2014, 2:17 AM PDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2014, 2:33 PM PDT (21:33 UTC)
- In effect from
- Apr 6, 2014, 2:17 AM PDT
- Expired
- Apr 7, 2014, 7:21 AM PDT
- In force
- 29 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
599 WHUS76 KMTR 052133 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 233 PM PDT SAT APR 5 2014 PZZ570-060545- /O.NEW.KMTR.SC.Y.0041.140407T0000Z-140407T1200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 233 PM PDT SAT APR 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT MONDAY. * WINDS: NW WINDS 10 TO 20 KT...INCREASING TO 15 TO 25 KT IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-060545- /O.NEW.KMTR.SC.Y.0041.140407T0000Z-140407T1200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 233 PM PDT SAT APR 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT MONDAY. * WINDS: NW WINDS 10 TO 20 KT...INCREASING TO 15 TO 25 KT IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-060545- /O.NEW.KMTR.SC.Y.0041.140406T2100Z-140407T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 233 PM PDT SAT APR 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY. * WINDS AND WAVES: NW WINDS 10 TO 20 KT...INCREASING TO 15 TO 25 KT IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ531-060300- /O.EXA.KMTR.SC.Y.0040.000000T0000Z-140406T0300Z/ SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE- 233 PM PDT SAT APR 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON THROUGH THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KT...DECREASING TO 5 TO 15 KT LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-060545- /O.CON.KMTR.SC.Y.0039.000000T0000Z-140406T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 233 PM PDT SAT APR 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-060300- /O.CON.KMTR.SC.Y.0040.000000T0000Z-140406T0300Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 233 PM PDT SAT APR 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: NW WINDS 15 TO 25 KT WILL DECREASE TO 5 TO 15 KT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-060545- /O.CON.KMTR.SC.Y.0039.000000T0000Z-140406T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 233 PM PDT SAT APR 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-060300- /O.CON.KMTR.SC.Y.0040.000000T0000Z-140406T0300Z/ MONTEREY BAY- 233 PM PDT SAT APR 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: NW WINDS 15 TO 25 KT WILL DECREASE TO 5 TO 15 KT EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
5 follow-up statements
544 WHUS76 KMTR 060421 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 921 PM PDT SAT APR 5 2014 PZZ576-061200- /O.CON.KMTR.SC.Y.0039.000000T0000Z-140406T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 921 PM PDT SAT APR 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-061230- /O.CON.KMTR.SC.Y.0041.140407T0000Z-140407T1200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 921 PM PDT SAT APR 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT MONDAY. * WINDS: NW WINDS INCREASING TO 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-061230- /O.CON.KMTR.SC.Y.0041.140407T0000Z-140407T1200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 921 PM PDT SAT APR 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT MONDAY. * WINDS: NW WINDS INCREASING TO 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-061230- /O.CON.KMTR.SC.Y.0041.140406T2100Z-140407T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 921 PM PDT SAT APR 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY. * WINDS AND WAVES: NW WINDS INCREASING TO 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-061200- /O.CON.KMTR.SC.Y.0039.000000T0000Z-140406T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 921 PM PDT SAT APR 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
986 WHUS76 KMTR 060917 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 217 AM PDT SUN APR 6 2014 PZZ545-061600- /O.EXB.KMTR.SC.Y.0039.000000T0000Z-140406T1600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 217 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-061730- /O.EXT.KMTR.SC.Y.0041.140406T0917Z-140407T1200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 217 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: NW WINDS 15 TO 25 KT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-061730- /O.EXT.KMTR.SC.Y.0041.140406T0917Z-140407T1200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 217 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: NW WINDS 15 TO 25 KT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-061730- /O.EXT.KMTR.SC.Y.0039.000000T0000Z-140407T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 217 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-061730- /O.EXT.KMTR.SC.Y.0041.140406T0917Z-140407T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 217 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: NW WINDS 15 TO 25 KT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-061730- /O.EXT.KMTR.SC.Y.0039.000000T0000Z-140407T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 217 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
037 WHUS76 KMTR 061552 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 852 AM PDT SUN APR 6 2014 PZZ545-061700- /O.EXP.KMTR.SC.Y.0039.000000T0000Z-140406T1600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 852 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY CANCELED... THE SMALL CRAFT ADVISORY HAS BEEN CAN CELLED. WINDS ARE NOW EXPECTED TO REMAIN BELOW ADVISORY THRESHOLDS. $$ PZZ570-070000- /O.CON.KMTR.SC.Y.0041.000000T0000Z-140407T1200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 852 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: NW WINDS 15 TO 25 KT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-070000- /O.CON.KMTR.SC.Y.0041.000000T0000Z-140407T1200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 852 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: NW WINDS 15 TO 25 KT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-070000- /O.CON.KMTR.SC.Y.0039.000000T0000Z-140407T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 852 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-070000- /O.CON.KMTR.SC.Y.0041.000000T0000Z-140407T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 852 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: NW WINDS 15 TO 25 KT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-070000- /O.CON.KMTR.SC.Y.0039.000000T0000Z-140407T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 852 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
469 WHUS76 KMTR 062107 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 207 PM PDT SUN APR 6 2014 PZZ545-070515- /O.EXB.KMTR.SC.Y.0041.140407T0000Z-140407T0700Z/ POINT REYES TO PIGEON POINT TO 10 NM- 207 PM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT. * WINDS: NW WINDS 15 TO 25 KT THROUGH MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-070515- /O.EXT.KMTR.SC.Y.0039.000000T0000Z-140407T0600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 207 PM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-070515- /O.EXT.KMTR.SC.Y.0041.000000T0000Z-140408T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 207 PM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: NW WINDS 15 TO 25 KT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-070515- /O.EXT.KMTR.SC.Y.0039.000000T0000Z-140407T0600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 207 PM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-070515- /O.CON.KMTR.SC.Y.0041.000000T0000Z-140407T1200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 207 PM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: NW WINDS 15 TO 25 KT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-070515- /O.CON.KMTR.SC.Y.0041.000000T0000Z-140407T1200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 207 PM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: NW WINDS 15 TO 25 KT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
114 WHUS76 KMTR 071421 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 721 AM PDT MON APR 7 2014 PZZ540-071530- /O.CAN.KMTR.SC.Y.0041.000000T0000Z-140408T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 721 AM PDT MON APR 7 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS FROM 10 TO 20 KNOTS ARE FORECAST TODAY OVER THE NEAR SHORE WATERS FROM POINT ARENA TO POINT REYES. $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 10:48 AM PDT, 3 hours 45 minutes earlier.
Area forecast discussion, Apr 5, 10:48 AM PDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1048 AM PDT SAT APR 5 2014
.SYNOPSIS...PARTLY CLOUDY WITH SEASONABLE TEMPERATURES TODAY. BY
SUNDAY HIGH PRESSURE WILL STRENGTHEN WITH A NOTED WARMING TREND
CONTINUING THROUGH MONDAY AND TUESDAY ACROSS THE BAY AREA AND
CENTRAL COAST. TEMPERATURES WILL RETURN TO SEASONABLE VALUES
WEDNESDAY THROUGH FRIDAY AS ONSHORE WINDS RETURN BUT DRY WEATHER
CONTINUES.
&&
.DISCUSSION...AS OF 08:43 AM PDT SATURDAY...VISIBLE SATELLITE
IMAGERY INDICATING PLENTY OF LOW CLOUDS SOUTH OF THE BAY AREA WITH
A GRADUAL DECREASING TREND IN COVERAGE. AIRMASS IS FAIRLY WELL
MIXED BELOW 3000 FEET AND SHOULD CONTINUE TO SEE LOW CLOUDS
ESPECIALLY OVER THE MOUNTAINS AND PARTS OF THE COAST SOUTH OF THE
BAY THIS MORNING WITH A CLEARING TREND INTO THE AFTERNOON. IN GENERAL...
SHOULD SEE PARTLY CLOUDY SKIES OVER THE HILLS AND MOSTLY SUNNY
ELSEWHERE THIS AFTERNOON. PATCHY MORNING NORTH BAY FOG IS EXPECTED
TO DISSIPATE BY LATE MORNING.
MORNING TEMPERATURES MOSTLY IN THE 40S WILL WARM INTO THE 60S THIS
AFTERNOON. MAIN WEATHER MESSAGE TODAY WILL BE BREEZY NW WINDS
ESPECIALLY NEAR THE COAST THIS AFTERNOON WITH SIGNIFICANT NW TO SE
PRESSURE GRADIENT. CURRENT FORECASTS LOOK ON TRACK WITH NO CHANGES
PLANNED.
NAM SOLUTION LOOKS REASONABLE WITH INCREASING RH ALONG THE COAST
OVERNIGHT WITH PATCHY FOG RETURNING TO THE VALLEYS AND ALONG THE
COAST LATER TONIGHT. MARINE LAYER BEGINS TO REDEVELOP TONIGHT AND
SUNDAY...BUT RIDGING ALOFT AND SURFACE WINDS PARALLELING THE COAST
SHOULD LIMIT STRATUS INTRUSION SUNDAY. FLOW BECOMES WEAK BY MONDAY
AND EVEN SLIGHTLY OFFSHORE BY MONDAY MORNING. MAIN WEATHER CHANGE
WILL BE A WARMING TREND INTO MONDAY WITH 850 MB TEMPERATURES
APPROACHING 15C AND SURFACE TEMPERATURES WARMING INTO THE 70S AND
80S.
&&
.PREV DISCUSSION...BIG WEATHER STORY SUNDAY THROUGH TUESDAY WILL
BE WARM AND DRY CONDITIONS. RIDGE OF HIGH PRESSURE OVER THE
PACIFIC WILL BEGIN TO NOSE OVER CALIFORNIA. 850 MB TEMPS CURRENTLY
AROUND 2 CELSIUS WILL RAPIDLY WARM TO ABOUT 12 CELSIUS BY SUNDAY
AND THEN PEAK AT 15-16 CELSIUS BY TUESDAY AFTERNOON. TEMPERATURES
WILL WARM BY AT LEAST 10 DEGREES AT THE SURFACE ON SUNDAY WITH
MANY AREAS WARMING WELL INTO THE 70S.
BY MONDAY AND TUESDAY WIDESPREAD READINGS INTO THE 80S ARE
EXPECTED AS THE AIR ALOFT WARMS...SURFACE PATTERN PUSHES THE
THERMAL TROUGH ALONG THE COAST AND BOUNDARY LAYER WINDS FAVOR A
NORTH/NORTHEAST DOWN-SLOPE DIRECTION. MOST OF THE RECORD HIGHS FROM
APRIL 6-8TH DATE BACK TO 1989 AND RANGE FROM THE UPPER 80S TO MID
90S. AT THIS TIME THE OFFSHORE WINDS DON'T LOOK STRONG ENOUGH TO
SUPPORT RECORD HIGHS BUT THAT'S SUBJECT TO CHANGE. EITHER WAY ITS
GOING TO FEEL ESPECIALLY WARM AFTER THE BELOW NORMAL TEMPERATURES
OF THE LAST SEVERAL DAYS.
TEMPERATURES WILL THEN TREND COOLER WEDS THROUGH FRIDAY AS THE
FLOW TURNS BACK TO ONSHORE AHEAD OF THE NEXT LONG WAVE TROUGH. IN
GENERAL MODELS HAVE PULLED BACK ON PRECIP CHANCES WITH THE LATE
WEEK SYSTEM WITH THE MAIN IMPACT JUST BEING A RETURN TO SEASONABLE
TEMPERATURES.
&&
.AVIATION...AS OF 10:48 AM PDT SATURDAY...THE CURRENT VISIBLE
SATELLITE IMAGE IS SHOWING MOSTLY CLEAR SKIES IN THE SF BAY AREA
WITH PARTLY CLOUDY SKIES IN THE MONTEREY AREA. MODERATE NORTH
WINDS ALONG THE COAST SHOULD HELP TO KEEP STRATUS FROM FORMING
OVER THE TERMINALS UNTIL LATE THIS EVENING. EXPECTED AN EARLY BURN
OFF SUNDAY AS A PERIOD OF OFFSHORE FLOW SETS UP.
VICINITY OF KSFO...VFR CONDITIONS ARE EXPECTED TODAY WITH STRATUS
POSSIBLE BEGINING AROUND 0900Z. WEST WINDS WILL INCREASE TO AROUND
20 KT THIS AFTERNOON WITH GUSTS TO 25 KT.
CONFIDENCE HIGH TODAY MODERATE CONFIDENCE ON RETURN OF STRATUS
TONIGHT.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR IS EXPECTED TO PREVAIL TODAY
WITH STRATUS POSSIBLE BEGINING AROUND 0900Z. WEST WINDS WILL
INCREASE 10 TO 15 KT THIS AFTERNOON WITH GUSTS TO 20 KT.
CONFIDENCE HIGH.
&&
.MARINE AND BEACH...AS OF 4:35 AM PDT SATURDAY...NOT A LOT HAS
CHANGED FROM PREVIOUS THINKING. A LONG PERIOD SWELL IS STILL
ONTRACK TO IMPACT THE REGION ON SUNDAY. THE LONG PERIOD SWELL WILL
FIRST ARRIVE SATURDAY EVENING WITH AN INITIAL PERIOD OF 18 TO 19
SECONDS. THIS NORTHWEST SWELL WILL NOT BE LARGE BUT WILL BE FAST
MOVING AND CAPABLE OF WASHING PEOPLE FROM BEACHES AND FISHERMEN
FROM ROCKS AND JETTIES...SNEAKER WAVES. THE SWELL IS EXPECTED TO
BUILD SATURDAY NIGHT INTO SUNDAY WITH A PERIOD OF 17 TO 18
SECONDS. IN ADDITION TO THIS LONG PERIOD SWELL...A MODERATE PERIOD
NORTHWEST LOCAL SWELL OF 12 TO 13 SECONDS WILL ALSO BE PRESENT IN
THE COASTAL WATERS. THE COMBINATION OF THESE TWO SWELLS WILL
RESULT IN A HEIGHTENED RISK OF STRONG RIP CURRENTS WITH OCCASIONAL
SNEAKER WAVES. THEREFORE A BEACH HAZARD STATEMENT HAS BEEN ISSUED
FOR THE ENTIRE COAST SUNDAY MORNING THROUGH SUNDAY EVENING.
FOR OPENING DAY OF SALMON SEASON ON SATURDAY...GUSTY NORTHWEST
WINDS 15 TO 25 KT WILL BE POSSIBLE THROUGH SATURDAY EVENING. WINDS
WILL BE STRONGEST SOUTH OF PIGEON POINT...ESPECIALLY ALONG THE COAST. MARINERS
ARE ALSO URGED TO USE CAUTION WHEN NAVIGATING NEAR OFFSHORE REEFS
AND OUTCROPPINGS WITH THE PRESENCE OF THE LONG PERIOD SWELL
INCREASING THE LIKELIHOOD OF SHOALING IN THESE AREAS. PLEASE BE
SURE TO ALWAYS WEAR YOUR LIFE JACKETS AT ALL TIMES.
&&
.CLIMATE...RECORD HIGH TEMPERATURES FOR APRIL 6TH THROUGH 8TH.
AT FIRST GLANCE IT APPEARS THAT 1989 FEATURED A MULTI-DAY HEAT
SPELL. ONE OTHER ITEM TO NOTE IS THAT OAKLAND AIRPORT DATA WAS
NOT AVAILABLE DURING THAT HEAT EVENT SO MANY OF THE OFFICIAL
RECORDS FOR OAKLAND AIRPORT DIDN'T CAPTURE THAT EVENT.
SF BAY AREA
.LOCATION...............APRIL 6TH APRIL 7TH APRIL 8TH
KENTFIELD...............94/1924 91/1989 91/1989
SAN RAFAEL..............87/1989 88/1989 91/1989
NAPA....................91/1939 89/1989 91/1989
SAN FRANCISCO...........91/1989 92/1989 94/1989
SFO AIRPORT.............89/1989 89/1989 92/1989
OAKLAND (DOWNTOWN)......86/1989 87/1989 88/1989
OAKLAND AIRPORT.........80/1962 76/1961 76/1961
RICHMOND................89/1989 90/1989 93/1989
LIVERMORE...............89/1939 89/1989 90/1989
SAN JOSE................93/1989 93/1989 94/1989
GILROY..................91/1989 94/1989 96/1989
MONTEREY BAY AREA
.LOCATION...............APRIL 6TH APRIL 7TH APRIL 8TH
MONTEREY...............90/1989 92/1989 92/1989
SANTA CRUZ.............93/1989 94/1989 90/1989
SALINAS................97/1989 98/1989 78/1980
SALINAS AIRPORT........97/1989 98/1989 95/1989
KING CITY..............98/1989 98/1989 100/1989
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM
SCA...MONTEREY BAY FROM 2 PM
SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 2 PM
&&
PUBLIC FORECAST: KBB
AVIATION: LARRY
MARINE: MM
CLIMATE: RWW
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:52 AM PDT | Beach Hazards Statement | MTR | Marin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma | 41 hr |
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.